| Model Number |
ENF-XP |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the complaint is a cause traced to component failure which is an expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the rhino laryngofiberscope had a missing light guide cover glass.There was no patient involvement.